# SDR ASAA0640764

- Difficulty date: July 13, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 42,548 hours, 23,758 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659330
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD SIDE OF FRAME.  REMOVED AND REPLACED SHEAR TIE PER SRM 53 00 07.
